# SDR SIMA201902042001

- Difficulty date: February 2, 2019
- Submitted: February 8, 2019
- Operation: Air carrier
- Aircraft: N663AR
- Make and model: Emb EMB-145LR
- Aircraft serial: 145778
- Aircraft time: 37,176 hours, 32,476 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Valve
- Condition: Leaking
- Location: Grnd Connection
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLIMBING THROUGH 19500 CABIN ALT AMBER AT 8000AND CLIMBING. STOPPED CLIMB AND BEGAN DESCENT CABIN ALT REACHED 10500 AND FOLLOWED  DEPRESS CHECKLIST/EMERGENCY DESCENT QRH-C/A-DEFERRED AUTO AND MANUAL PRESSURIZATION  M PROCEDURES CW MEL 2119 AUTH 020084DM-C. REMOVED AND REPLACED  GROUND CONNECTION VALVE IAW E145 AMM 21-22-04. LEAK CHECK GOOD IAW E145 AMM 21-31- 00.
